# SDR DALA2016063005103

- Difficulty date: June 28, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 78,312 hours, 35,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7ABC EMERGENCY SEAT LIGHT INOPERATIVE, REPAIRED BROKEN .
